advertisement
Question
Posted by: sha | 2009-03-05

parlodel

hi,i am 33yr old,having hormonal problem,trying to conceive so taking treatment 4 it,doc advise me to take parlodel daily.in case of vomiting also take zintec but the prob of nausea is still there,pls help me to cure mycerum prolactin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Parlodel is the treatment for the high prolactin. Try a differnt pill for the nausea if it does not help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement